CaltechAUTHORS
  A Caltech Library Service

Asynchronous multiple-access channel capacity

Cover, Thomas M. and McEliece, Robert J. and Posner, Edward C. (1981) Asynchronous multiple-access channel capacity. IEEE Transactions on Information Theory, 27 (4). pp. 409-413. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:COVieeetit81

[img]
Preview
PDF
See Usage Policy.

719Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:COVieeetit81

Abstract

The capacity region for the discrete memoryless multiple-access channel without time synchronization at the transmitters and receivers is shown to be the same as the known capacity region for the ordinary multiple-access channel. The proof utilizes time sharing of two optimal codes for the ordinary multiple-access channel and uses maximum likelihood decoding over shifts of the hypothesized transmitter words.


Item Type:Article
Additional Information:© Copyright 1981 IEEE. Reprinted with permission. Manuscript received July 3, 1978; revised August 21, 1980. This work was Supported by NSF Grant ECS78-23334. Stanford Research Institute ARPA Contract DAHC-15-C-0187, and at the Jet Propulsion Laboratory of the California Institute of Technology by the National Aeronautics and Space Administration under Contract N157-100.
Record Number:CaltechAUTHORS:COVieeetit81
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:COVieeetit81
Alternative URL:http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=22721&arnumber=1056382
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10703
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:04 Jun 2008
Last Modified:26 Dec 2012 10:04

Repository Staff Only: item control page